# SDR AU980604

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180T
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 90D382
- Condition: Faulty
- Location: Cabin
- Component: Janitrol, 90D382
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER SMOKING.  INVESTIGATION COULD FIND NO PROBLEMS.  SUSPECT FOREIGN OBJECT ENTERED THE HEATER AND BURNED UP.  PART TC:  6,261.
